# SDR UIEA200600038

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LGW FOUND PART OF SHIM BROKEN OFF FROM OVERWING LONGERON ST BS 1241 LBL 27.  ACCOMPLISHED RETORQUE OF EFFECTED FASTENERS IAW 51-30-04 PG 9.  RETORQUE CHECK REQUIRED BY SRM 51-10-10 PG 3 TO BE TRACKED ON ATLAS EO XEO 53-031406.
